# SDR CA160314012

- Difficulty date: March 11, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008205
- Condition: Cracked
- Location: Fuselage
- Part time: 37,737 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION FOUND THREE CRACKS ON PRESSURE BULKHEAD BS 621, REPAIR TO BE DONE IAW GREO 601R-53-61-1285 REV D.
